Ask a doctor

Under Eye Botox, Now Left With Lumps?

2 units of botox injected just under the bottom eyelid..on the outside...i now have great big lumps on my face just above the apples of my cheeks ..in the middle area..can anything be done?....i also had treatment round mouth area which is fine...this was two weeks ago..please please help.thankyou

Doctor Answers (3)

Under Eye Botox, Now Left With Lumps?

+1

Without a photo provided it's difficult to determine what has cause the lump, It sounds like you may have had a filler injected instead of Botox. Advise your medical provider for further assistance to this issue 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

Lumps from Botox

+1

Your description of the treatment sounds suspiciously like filler injections as the areas that you indicate are common areas for filler and not as commonly treated with Botox. Botox leaving lumps would be very unusual. Fillers leaving lumps, particularly in the area under the lower eyelid is not an uncommon occurrence since the skin there is very thin and the area requires very careful injection technique.

I suggest that you speak to your doctor and find out what was injected and what can be done about the lumpiness.

Eugene J. Sidoti, Jr., MD
Scarsdale Plastic Surgeon
4.5 out of 5 stars 3 reviews

Lumps after Botox

+1
  1. Your response to Botox is quite unusual.
  2. It sounds more like a filler injection than a Botox injection. 
  3. Return to the doctor who treated you to be checked and to be sure exactly what you were given. Best wishes.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 21 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.